Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm driving myself crazy over this question, I think the answer is the last one but I'm not sure, what do you guys think the answer is? I'd really appreciate your help :)

You are using 2 effective forms of birth control in the month after your last dose. Your secondary form slips or fails. You would:

1. Forget about it since you have finished Isotretinoin.

2. Call you doctor to see if you might need emergency birth control.

3. Get a home pregnancy test kit to see if you are pregnant.

Share this post


Link to post
Share on other sites

I would choose #2, but I have never answered these ?'s.

The reason is that it seems to me that they want you to contact your doctor immediately if something like this does happen (although who would?). They would probably want you to take the morning after pill or something...the only way to do that is to get it from a dr. I don't think its the last one because it is saying after, and some home tests might not show you are prego until its too late.

Share this post


Link to post
Share on other sites

Go with number 2, its the most drastic-- so its probably what those psychos would want.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×